# SDR EOO2004FAA

- Difficulty date: August 2, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: CFASX
- Make and model: Hughes 369D
- Aircraft serial: 1150D
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070606
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT COMPLAINED IDLE WAS AT 55 PERCENT, AND IT WAS.  WHEN ADJUSTMENT WAS ATTEMPTED IT WAS DISCOVERED THAT THERE WAS NO DRAG TORQUE ON THE IDLE SCREW.  THE SCREW WAS ADJUSTED UNTIL DRAG WAS ENCOUNTERED (THIS HAD TO BE DONE WHILE THE ENGINE WAS NOT RUNNING).  STARTED THE ENGINE AND IT IDLED AT 76 PERCENT, ONE FLAT BACK BROUGHT IT TO 74 PERCENT N, AND THEN THERE WAS NO DRAG TORQUE AND IT WOULD VIBRATE DOWN TO 55 PERCENT N, AGAIN.  READJUSTED THE SCREW TO WHERE THE DRAG OCCURRED AND ADDED 1 FLAT.   REMOVED THE UNIT AND WHEN IT COOLED, IT TOOK OVER 1.5 TURNS TO LOOSEN DRAG TORQUE.  REPLACED UNIT.
